# SDR CHQA20140510164

- Difficulty date: May 10, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 28,162 hours, 23,208 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,624 hours, 21,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 14525299001
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE MAIN ENTRY DOOR STRUCTURE AT THE MID FWD FRAME & MID FRAME AT STRINGER 14L.  THE FRAME PROFILE WAS REPLACED IAW SRM 51-40-02.
